ON THE GLOBAL WELL-POSEDNESS OF THE ONE-DIMENSIONAL SCHRÖDINGER MAP FLOW

Igor Rodnianski, Yanir A. Rubinstein, Gigliola Staffilani

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We establish the global well-posedness of the initial value problem for the Schrödinger map flow for maps from the real line into Kähler manifolds and for maps from the circle into Riemann surfaces. This partially resolves a conjecture of W.-Y. Ding.

Original languageEnglish (US)
Pages (from-to)187-209
Number of pages23
JournalAnalysis and PDE
Volume2
Issue number2
DOIs
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Keywords

  • Cubic nls
  • Kähler manifolds
  • Periodic nls
  • Schrödinger flow
  • Strichartz estimates

Fingerprint

Dive into the research topics of 'ON THE GLOBAL WELL-POSEDNESS OF THE ONE-DIMENSIONAL SCHRÖDINGER MAP FLOW'. Together they form a unique fingerprint.

Cite this